# SDR AALA200800382

- Difficulty date: February 22, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N612AA
- Make and model: Boeing 757223
- Aircraft serial: 24488
- Aircraft time: 57,428 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 841602
- Part serial: 020
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAS INFLIGHT T538/22FEB - CREW REPORTED LANDING GEAR DOOR LIGHT REMAINED ILLUMINATED AFTER RETRACTION.  RETURNED TO LAS AND LANDED WITHOUT INCIDENT.  REPLACED PROXIMITY SENSOR ELECTRONIC UNIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
